Posts Tagged ‘insomnia’

 That feeling of comfort… That feeling of no pain…

It’s been so long. But I found a spot, even if only for a moment, there was no pain.  It could be the adjustable bed, it could be the medicinal meds. ✌️  Whatever it is, it is AH-mazing!!!  I can’t lay on my side or move that much, so for the last four years I’ve literally been on my back. (minds out of the gutter) and now as I am  talking this blog in to my phone, I’m starting to feel a little bit of pain. It’s mainly the butt bone!! 🤪 If my butt had a voice it would probably tell me to get the fuck off of it!

 So I’m watching ‘Grace and Frankie’, season four. It’s freaking funny as shit!  And yes that is how my mind works, it flies from one thing to another. I can’t keep up with it most days. That’s probably why I do not sleep easily. My mind goes from 0 to 60 in about a fraction of a second.

 So, hey, I just adjusted my bed and now the pain is gone again… Hooray!  And now I have one dog sleeping between my legs under the covers and my adorable little pit mix, who is as sweet as the day is long, lying next to me.

^^^ And this is what happens when I am bored, unsupervised, and highly medicated.  Snapchat pictures with filters. Does it get more boring than that??!! You have to admit they are fun and they make you look adorable. So why the fuck not.

Peace ✌️

 

 

 

 

It’s hard to know if it truly is working. I think I feel changes but then I wonder if it is real or imaginary. I can still move my toes around better, but then I wonder if it is better. It’s very hard to explain my emotions. I want it to work so bad that sometimes I think I am making it all up in my head. Sometimes it seems that it is easier to transfer, then the next time it’s a struggle. I’m still dealing with the insomnia but not sure it is from the Ampyra or the MS. It has been hard to sleep way before the Ampyra, but it seems worse now. I’m hoping it is a side effect that goes away as I do not want to have rely on sleeping aids.

Blah, blah, blah! 😛

Took my Ampyra at my 7pm time. I actually went to sleep at 10pm which is early for me. At 12:30 am I’m up. Hubby is snoring as he did not put the Snore EX mouthpiece in. I can hear the girls in the front room watching tv and camping out. I’m becoming quite irritated at all sounds I am hearing. I keep rolling hubby over and asking him to put the mouthpiece in. I get a sleepy ‘ok’… and he rolls back over and snores. After about an hour of this I get a bit more ‘aggressive’. Put the fucking mouthpiece in or I am going to smack ya over the head. SUCCESS!! He finally gets it and all is quiet. I’m lying there, completely exhausted, but unable to find sleep.

2 am… pain in my calves. I am used to pain in my legs but nothing like this. It felt as if someone had my calves in a vice tightening it more and more.

Insert calf and tighten

It’s now 2:30 am and I’m deciding if I should pop a Norco or not. The problem with Norco is it kills my stomach if I do not sit up after taking it for at least a half an hour. So that’s out. I do not know when sleep finally came, but the next thing I know my cell alarm is going off at 7 am. Ampyra time! I then read about the side effects for the nth time:

———————————-

seizure (convulsions);

pain or burning when you urinate;

problems with balance; typical for me

numbness, burning pain, or tingly feeling; GREAT

relapse or worsening of MS symptoms;

Less serious Ampyra side effects may include:

    headache, dizziness; have this

    sleep problems (insomnia); DOH

    nausea, constipation, upset stomach; umm hmm

    weakness; uh MS doh

    back pain; Degenerative disc disorder

    stuffy nose, sinus pain, sore throat;  coughing at night

    mild skin itching.  GREAT

    —————————————

    When I read this I have to laugh. MS already does most of this all by itself. So whose to know if it’s MS or the Ampyra. I know the leg pain is the Ampyra as I have never hurt so bad in my calves before. My dizziness has worsened, and my throat is bugging me more than normal. Above, in red, are what is happening.  With most medications, side effects do lessen with time. *knock wood* So, I will remain on it for a few weeks hoping I can get used to it all and that it will lessen with time.

    aarrrghhhhhhhh…

    Blessings and Hope!